Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the partition of the 2-sphere by geodesic nets


Author: Aladár Heppes
Journal: Proc. Amer. Math. Soc. 127 (1999), 2163-2165
MSC (1991): Primary 53C22; Secondary 53A10
Published electronically: March 17, 1999
MathSciNet review: 1618690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the paper is that for every natural number $n$ there exists a geodesic net with vertices of degree 3 or 4 partitioning the round 2-sphere into $n$ regions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C22, 53A10

Retrieve articles in all journals with MSC (1991): 53C22, 53A10


Additional Information

Aladár Heppes
Affiliation: Vércse u. 24/A, H-1124 Budapest, Hungary
Email: h9202hep@helka.iif.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04966-7
PII: S 0002-9939(99)04966-7
Keywords: Geodesic, net, partition
Received by editor(s): October 21, 1997
Published electronically: March 17, 1999
Additional Notes: The author was partially supported by the Hungarian National Science Foundation.
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society